National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 464986

History of Changes from the VAERS Wayback Machine

First Appeared on 1/7/2013

464986
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-09-13
Entered:2012-09-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Aphonia, Dysphagia, Fatigue, Lethargy, Mastication disorder, Muscular weakness, Ocular myasthenia, Activities of daily living impaired

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: MESTINON
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1209GBR004588

Write-up:This case was received from the health authority on 07-Sep-2012. GB-MHRA-ADR 21824327. The original reporter was a consumer. This case is not medically confirmed. A 16 year old female patient who was taking concomitant MESTINON for an unknown indication received the third dose of human papillomavirus vaccine (manufacturer and batch number not reported), route and site not reported, on an unreported date. On an unreported date post vaccination the patient was diagnosed with myasthenia. The patient went from being a very fit person, captain of the hockey team, very sporty to becoming totally lethargic in the months after the vaccine. She gave up sport, was tired all the time, unable to brush hair, tie bra, grip pen and then her legs went from underneath them, the patient''s voice went, chewing and swallowing was really difficult and the patient had ocular myasthenia. The patient was eventually diagnosed with myasthenia. The reporter stated that all this happened to the patient after the last dosage of HPV vaccine. The patient outcome was unknown. The reporter considered the events to be serious due to disability, life threatening and medically significant.


Changed on 6/14/2014

464986 Before After
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-09-13
Entered:2012-09-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Aphonia, Dysphagia, Fatigue, Lethargy, Mastication disorder, Muscular weakness, Ocular myasthenia, Activities of daily living impaired

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: MESTINON
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1209GBR004588

Write-up:This case was received from the health authority on 07-Sep-2012. GB-MHRA-ADR 21824327. The original reporter was a consumer. This case is not medically confirmed. A 16 year old female patient who was taking concomitant MESTINON for an unknown indication received the third dose of human papillomavirus vaccine (manufacturer and batch number not reported), route and site not reported, on an unreported date. On an unreported date post vaccination the patient was diagnosed with myasthenia. The patient went from being a very fit person, captain of the hockey team, very sporty to becoming totally lethargic in the months after the vaccine. She gave up sport, was tired all the time, unable to brush hair, tie bra, grip pen and then her legs went from underneath them, the patient''s voice went, chewing and swallowing was really difficult and the patient had ocular myasthenia. The patient was eventually diagnosed with myasthenia. The reporter stated that all this happened to the patient after the last dosage of HPV vaccine. The patient outcome was unknown. The reporter considered the events to be serious due to disability, life threatening and medically significant.


Changed on 3/14/2015

464986 Before After
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-09-13
Entered:2012-09-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Aphonia, Dysphagia, Fatigue, Lethargy, Mastication disorder, Muscular weakness, Ocular myasthenia, Activities of daily living impaired

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: MESTINON
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1209GBR004588

Write-up:This case was received from the health authority on 07-Sep-2012. GB-MHRA-ADR 21824327. The original reporter was a consumer. This case is not medically confirmed. A 16 year old female patient who was taking concomitant MESTINON for an unknown indication received the third dose of human papillomavirus vaccine (manufacturer and batch number not reported), route and site not reported, on an unreported date. On an unreported date post vaccination the patient was diagnosed with myasthenia. The patient went from being a very fit person, captain of the hockey team, very sporty to becoming totally lethargic in the months after the vaccine. She gave up sport, was tired all the time, unable to brush hair, tie bra, grip pen and then her legs went from underneath them, the patient''s voice went, chewing and swallowing was really difficult and the patient had ocular myasthenia. The patient was eventually diagnosed with myasthenia. The reporter stated that all this happened to the patient after the last dosage of HPV vaccine. The patient outcome was unknown. The reporter considered the events to be serious due to disability, life threatening and medically significant.


Changed on 9/14/2017

464986 Before After
VAERS Form:(blank) 1
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-09-13
Entered:2012-09-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 3 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Aphonia, Dysphagia, Fatigue, Lethargy, Mastication disorder, Muscular weakness, Ocular myasthenia, Activities of daily living impaired

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: MESTINON
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1209GBR004588

Write-up:This case was received from the health authority on 07-Sep-2012. GB-MHRA-ADR 21824327. The original reporter was a consumer. This case is not medically confirmed. A 16 year old female patient who was taking concomitant MESTINON for an unknown indication received the third dose of human papillomavirus vaccine (manufacturer and batch number not reported), route and site not reported, on an unreported date. On an unreported date post vaccination the patient was diagnosed with myasthenia. The patient went from being a very fit person, captain of the hockey team, very sporty to becoming totally lethargic in the months after the vaccine. She gave up sport, was tired all the time, unable to brush hair, tie bra, grip pen and then her legs went from underneath them, the patient''s voice went, chewing and swallowing was really difficult and the patient had ocular myasthenia. The patient was eventually diagnosed with myasthenia. The reporter stated that all this happened to the patient after the last dosage of HPV vaccine. The patient outcome was unknown. The reporter considered the events to be serious due to disability, life threatening and medically significant.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=464986&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166